# SDR IPXA2016081707152

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,017 hours, 10,300 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE WARNING,  EMERGENCY DECLARED AND RETURNED TO DEPARTURE.  REPLACED THE SMOKE DETECTORS 11 WA & 13WA IAW FIM 26-15-00 FIG 102 AND AMM 26 15 12 0401.  OPS NORMAL.
